Advances in Differential Equations

Maximal attractor and inertial sets for a conserved phase field model

D. Brochet, D. Hilhorst, and A. Novick-Cohen

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 1, Number 4 (1996), 547-578.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896028

Mathematical Reviews number (MathSciNet)
MR1401404

Zentralblatt MATH identifier
0853.35052

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 35B40: Asymptotic behavior of solutions 35K55: Nonlinear parabolic equations 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations

Citation

Brochet, D.; Hilhorst, D.; Novick-Cohen, A. Maximal attractor and inertial sets for a conserved phase field model. Adv. Differential Equations 1 (1996), no. 4, 547--578. https://projecteuclid.org/euclid.ade/1366896028


Export citation